RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2020, Volume 23, Number 1, Pages 16–27 (Mi sjim1074)  

Derivation of linear and nonlinear acoustic systems for an incompressible viscoelastic polymer fluid

A. M. Blokhina, A. Yu. Goldinb

a Sobolev Institute of Mathematics, pr. Acad. Koptyuga 4, Novosibirsk 630090, Russia
b Novosibirsk State University, ul. Pirogova 1, Novosibirsk 630090, Russia

Abstract: Under discussion is the the so-called acoustic systems (in linear and nonlinear cases) for the system of equations describing the movement of incompressible viscoelastic polymer fluid. We also consider some approximations of these systems.

Keywords: acoustic systems, small perturbations, the state of rest, polymer fluid.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00791_а
19-01-00261


DOI: https://doi.org/10.33048/SIBJIM.2020.23.103

Full text: PDF file (560 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 517.958:539.3(6):517.968.72:517.956.3:517.957
Received: 25.07.2019
Revised: 25.07.2019
Accepted:05.09.2019

Citation: A. M. Blokhin, A. Yu. Goldin, “Derivation of linear and nonlinear acoustic systems for an incompressible viscoelastic polymer fluid”, Sib. Zh. Ind. Mat., 23:1 (2020), 16–27

Citation in format AMSBIB
\Bibitem{BloGol20}
\by A.~M.~Blokhin, A.~Yu.~Goldin
\paper Derivation of linear and nonlinear acoustic systems for an incompressible viscoelastic polymer fluid
\jour Sib. Zh. Ind. Mat.
\yr 2020
\vol 23
\issue 1
\pages 16--27
\mathnet{http://mi.mathnet.ru/sjim1074}
\crossref{https://doi.org/10.33048/SIBJIM.2020.23.103}


Linking options:
  • http://mi.mathnet.ru/eng/sjim1074
  • http://mi.mathnet.ru/eng/sjim/v23/i1/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:10
    References:3
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020